Thread created on Sun Mar 18, 2012 18:02:39 Last replied to on Fri Mar 23, 2012 09:10:06
I know you looked into this before for me and said you couldnt track it, but I just wanted to report that once again I have had the same problem happen to me again earlier today regarding getting no extra energy from xanax, but getting the 7 hour cooldown after taking the drug
It was at 4.42pm TC time, so not on the 15, 30, 45, or 00 mark.
Is there really nothing than can be done???
I was on my mobile today when it happened.... dont know if that is relevant...
This is extremely odd, especially considering you are the only one having (reporting this issue).
I would like to know, when you take the Xanax, does your energy go up to 150 or does it stay the same as what it was?
What does the counter ( Energy: xxx/150) say, does that go up to 250?
Does this only happen on your mobile?
I know its strange. I cannot remember where it has happened before. The first few times it happened I just dismissed it. Last time I posted the bug and Clansey looked at it. At that time another player also stated that sometimes it happened to him too. Clansey said that it couldnt be checked, so the report was closed. After that time I thought I would keep a track as to where and when it was happeneing to me. I dont think it has always been on my mobile, but I cannot be sure. There has never been a change in energy levels at all. I train first, so my energy are always either 0/150 or 5/150...I took a xanax and nothing happened...no change anywhere..... there never is. This happens occasionally. It is not every time...its like its a random event... like an od. Its just very frustrating as I am flying like mad for money to be able to buy xanax and I just feel a bit disheartened when I have in effect lost all that money ....